Antiseizure Medication Disorder
Alldredge BK. AHRQ WebM&M [serial online]. May 2007.
An elderly patient with a seizure disorder (and recent admission for uncontrolled seizures) was admitted to the hospital to evaluate symptoms of lethargy, confusion, and decreased appetite. The team misattributed his mental status change to an infection but later discovered that the patient had phenytoin toxicity.
Free full text
Back to Basics
Hellman R. AHRQ WebM&M [serial online]. March 2007.
Do Not Disturb!
Duffy FD, Cassel CK. AHRQ WebM&M [serial online]. October 2007.
Identifying Adverse Events Not Present on Admission: Can We Do It?
Naessens JM. AHRQ WebM&M [serial online]. October 2008.
In Conversation with…Eric G. Poon, MD, MPH
AHRQ WebM&M [serial online]. September 2008.
View all related resources...
Find Related Resources by...
Setting of Care
Health Care Providers
Health Care Executives and Administrators
Side Effects/Adverse Drug Reactions
Cognitive Errors ("Mistakes")
Approach to Improving Safety
Clinical Pharmacist Involvement
Computerized Decision Support
Produced for the
Agency for Healthcare Research and Quality
team of editors
University of California, San Francisco
with guidance from a prominent
. The AHRQ PSNet site was designed and implemented by Silverchair.
Contact AHRQ PSNet
Terms & Conditions
Freedom of Information Act
The White House
USA.gov: U.S. Government Official Web Portal
Agency for Healthcare Research and Quality • 540 Gaither Road Rockville, MD 20850 • Telephone: (301) 427-1364